Please note that PUB no longer supports Internet Explorer versions 8 or 9 (or earlier).

We recommend upgrading to the latest Internet Explorer, Google Chrome, or Firefox.

19 Publikationen

2019 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 2936333
The High Temperature Crossover for General 2D Coulomb Gases
Akemann G, Byun S-S (2019)
JOURNAL OF STATISTICAL PHYSICS 175(6): 1043-1065.
PUB | DOI | WoS
 
2018 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 2920304
Stochastic Averaging Principle for Spatial Birth-and-Death Evolutions in the Continuum
Friesen M, Kondratiev Y (2018)
JOURNAL OF STATISTICAL PHYSICS 171(5): 842-877.
PUB | DOI | WoS
 
2018 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 2920936
Lines of Descent Under Selection
Baake E, Wakolbinger A (2018)
JOURNAL OF STATISTICAL PHYSICS 172(1): 156-174.
PUB | DOI | WoS
 
2016 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 2903033
A Quasispecies Continuous Contact Model in a Critical Regime
Kondratiev Y, Pirogov S, Zhizhina E (2016)
JOURNAL OF STATISTICAL PHYSICS 163(2): 357-373.
PUB | DOI | WoS
 
2016 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 2901293
The correlated Jacobi and the correlated Cauchy-Lorentz ensembles
Wirtz T, Waltner D, Kieburg M, Kumar S (2016)
Journal of Statistical Physics 162(2): 495-521.
PUB | DOI | WoS
 
2015 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 2901212
Scaling properties of weakly self-avoiding fractional brownian motion in one dimension
Bock W, Bornales JB, Cabahug CO, Eleuterio S, Streit L (2015)
Journal of Statistical Physics 161(5): 1155-1162.
PUB | DOI | WoS
 
2014 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 2648821
The Interpolating Airy Kernels for the $\beta=1$ and $\beta=4$ Elliptic Ginibre Ensembles
Akemann G, Phillips MJ (2014)
Journal of Statistical Physics 155(3): 421-465.
PUB | DOI | WoS | arXiv
 
2013 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 2538479
Hole probabilities and overcrowding estimates for products of complex Gaussian matrices
Akemann G, Strahov E (2013)
Journal of Statistical Physics 151(6): 987-1003.
PUB | DOI | WoS | arXiv
 
2011 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 2454755
Self-avoiding Fractional Brownian Motion-The Edwards Model
Grothaus M, Oliveira MJ, da Silva JL, Streit L (2011)
Journal of Statistical Physics 145(6): 1513-1523.
PUB | DOI | WoS
 
2009 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 1635450
Rare Event Simulation for T-cell Activation
Lipsmeier F, Baake E (2009)
JOURNAL OF STATISTICAL PHYSICS 134(3): 537-566.
PUB | DOI | WoS
 
2008 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 1586584
Markov chain methods for analyzing urban networks
Volchenkov D, Blanchard P (2008)
Journal of Statistical Physics 132(6): 1051-1069.
PUB | DOI | WoS
 
2008 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 1586626
Typicality of pure states randomly sampled according to the Gaussian adjusted projected measure
Reimann P (2008)
JOURNAL OF STATISTICAL PHYSICS 132(5): 921-935.
PUB | DOI | WoS
 
2007 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 1594903
Nonlinear diffusion through large complex networks containing regular subgraphs
Volchenkov D, Blanchard P (2007)
JOURNAL OF STATISTICAL PHYSICS 127(4): 677-697.
PUB | DOI | WoS
 
2007 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 1978555
Integrable Structure of Ginibre's Ensemble of Real Random Matrices and a Pfaffian Integration Theorem
Akemann G, Kanzieper E (2007)
J. Stat. Phys. 129(5-6): 1159-1231.
PUB | DOI | WoS | arXiv
 
1997 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 1627611
A dynamical system approach to SOC models of Zhang's type
Blanchard P, Cessac B, Krüger T (1997)
JOURNAL OF STATISTICAL PHYSICS 88(1-2): 307-318.
PUB | DOI | WoS
 
1994 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 1643405
LOCALIZATION STABILIZED BY NOISE
Blanchard P, BOLZ G, CINI M, DEANGELIS GF, SERVA M (1994)
JOURNAL OF STATISTICAL PHYSICS 75(3-4): 749-755.
PUB | DOI | WoS
 
1993 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 1644836
CELLULAR-AUTOMATA APPROACH TO SITE PERCOLATION ON Z(2) - A NUMERICAL STUDY
Blanchard P, GANDOLFO D (1993)
JOURNAL OF STATISTICAL PHYSICS 73(1-2): 399-408.
PUB | DOI | WoS
 
1989 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 1652176
AN INVERSE PROBLEM FOR STOCHASTIC DIFFERENTIAL-EQUATIONS
Albeverio S, Blanchard P, KUSUOKA S, Streit L (1989)
JOURNAL OF STATISTICAL PHYSICS 57(1-2): 347-356.
PUB | DOI | WoS
 
1989 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 1652867
PARTICLES AND BUMPS IN QUANTUM-FIELD CONFIGURATIONS
Blanchard P, CARLEN EA, DELLANTONIO GF (1989)
JOURNAL OF STATISTICAL PHYSICS 55(3-4): 769-786.
PUB | DOI | WoS
 

Filter und Suchbegriffe

eissn=1572-9613

Suche

Publikationen filtern

Darstellung / Sortierung

Export / Einbettung